| Model Number |
MMT-723LNAS |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump was not beeping.Customer performed self test and insulin pump did not beep during tone test of the self test.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement and self test.No unexpected audio or vibrate anomaly or absence of alarm.(b)(4).